# SDR IPXA2016110210187

- Difficulty date: October 21, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 22,913 hours, 15,119 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545794
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG4, MCD FLOOR PANEL 231XFF DELAMINATED.  FABRICATED A NEW FLOOR PANEL IAW SREO B757-530-9692-H.
